# SDR AALA202304254752

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 61,592 hours, 36,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2158
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 58,694 hours, 29,117 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROW 11 LEFT AND RIGHT SIDE, SEAT ROW 9 LEFT AND RIGHT SIDE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
